International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 8, Pages 481-494

Generalized solutions describing singularity interaction

V. G. Danilov

Moscow State Institute of Electronics and Mathematics, Technical University, Moscow 109028, Russia

Received 28 February 2001

Copyright © 2002 V. G. Danilov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We present a new method for constructing solutions to nonlinear evolutionary equations describing the propagation and interaction of nonlinear waves.